# SDR ASAA2015033011176

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 12,629 hours, 3,776 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 17926D
- Condition: Failed
- Location: Window Heat
- Part time: 12,631 hours, 3,777 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 LT SIDE WINDOW OVERHEAT AT FL370, ACCOMPLISHED QRH PROCEDURE. OVERHEAT LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED.  WHCU BITE SHOWED SENSOR FAULTS. ACCOMPLISHED FIM 30-41-811, NO ADDITIONAL FAULTS FOUND.  R & R, AND TESTED LT SIDE WHCU IAW MM 30-41-11. ALL TESTS PASSED.  VERIFIED OPS CHECK NORMAL FOR THE LT SIDE WINDOW IAW AMM 30-41-11.
